Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Nausea, pain in the hip, heartburn, increased urination, bleeding. Implantation bleeding?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
implantation bleeding?I ovulated Sept 4. the 10th I woke up bleeding I'm still bleeding now its heavy like period but period isn't due til 20th could I he preg? before I started bleeding I had been nauseated and had increase sense of smell. is it likely I'm preg from last month. I have heartburn I pee like 6 time a day. nausea, pain in left hip bone come and goes.
Posted Tue, 24 Apr 2012 in Pregnancy
 
 
Answered by Dr. Minoo Bhagia 6 hours later
Hello,
Thanks for the query

You said you ovulated on 4th september , if you are pregnant from last month how can you ovulate again.
Implantation bleeding is just like spotting.

Yes incomplete abortion can cause heavy bleeding.

Ectopic pregnancy causes scanty flow.

For confirmation urine test for pregnancy and ultrasound is required.
If it is incomplete abortion or threatened abortion one can see the retained products of conception or gestational sac with cardiac activity respectively.

If missed abortion there will be sac without the foetal node or cardiac activity.
If ectopic ,sac will be seen in the tubes which is an alarming condition.


It can be simple dysfunctional uterine bleeding.

Get your haemogram done.
Treatment part depends upon the diagnosis.

Awaiting your reply
Take care

Above answer was peer-reviewed by
 
Follow-up: Nausea, pain in the hip, heartburn, increased urination, bleeding. Implantation bleeding? 10 hours later
I took a home preg test it was net but I'm only 9dpo
 
 
Answered by Dr. Minoo Bhagia 15 minutes later
Hello.

Thanks for writing again.

If the pregnancy test is negative, I would suggest you to repeat the test after one week and get Ultrasound of abdomen and pelvis done for the cause of excessive bleeding.

Till then, Tranexamic acid, Iron supplements and Antibiotic will help you.

Please get these medications prescribed from your doctor.

I hope I have answered your query.

Wish you good health.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Nausea, pain in the hip, heartburn, increased urination, bleeding. Implantation bleeding? 28 minutes later
okay thank you. one more question? do you think this is heavy implantation bleeding? now it is coming and going like its about to stop. well actually it has stopped bleeding now
its brown spotting when I wipe now
 
 
Answered by Dr. Minoo Bhagia 11 hours later
Hello,
Welcome again
No I don't think this is an implantation bleeding.
Implantation bleeding is just like minimal spotting.
It doesn't come and go like this.
The urine test would have been positive in that case.

Take care
Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor